# SDR CALA0700002

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 60,801 hours, 31,445 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 655487154
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN ANGLE AT R-1 DOOR TORQUE BOX UPPER FORWARD ATTACH HOLES, NEAREST TORQUE TUBE.  THE ANGLE WAS REPLACED IAW SRM 51-10-02.
